# SDR FDEA201909232321

- Difficulty date: September 23, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1965 X = - 107 SEAT TRACK FOUND CORROSION.  CABIN AT RIGHT HAND SEAT TRACK STATION 1965 X = - 107, CORROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1831 TO END OF PART STATION 2007 X = - 107 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
